Antinormal Weighted Composition Operators
Dilip Kumar and
Harish Chandra
Abstract and Applied Analysis, 2016, vol. 2016, 1-5
Abstract:
Let , where is set of all positive integers and is the counting measure whose -algebra is the power set of . In this paper, we obtain necessary and sufficient conditions for a weighted composition operator to be antinormal on the Hilbert space . We also determine a class of antinormal weighted composition operators on Hardy space .
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/5767426.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/5767426.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5767426
DOI: 10.1155/2016/5767426
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().